# SDR UIEA2018081501701

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,656 hours, 18,779 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN ATTEMPTING TO START AFTER LANDING. PERFORMED BITE CHECK AND RESET OF ECU PER FIM 49-11 FAULT TREE 959. OK FOR SERVICE.
